# SDR 06FDEA0432

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00519  FRAME DENTED AT BS 520 BETWEEN STR 22L AND STR 24L IN THE FWD CARGO COMPARTMENT.  REPAIRED FRAME AT BS 520 BETWEEN STR 22L-STR 24L IAW SRM 51-40-3.
